# SDR R61A201706040388

- Difficulty date: June 4, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 24,020 hours, 18,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17003275005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE, CORROSION ON THE LT FLOOR SILL BETWEEN FR 14 AND FR16. REMOVED AND REPLACED LT FLOOR SILL BETWEEN FR 14 AND FR16 REF SRM 51-41-02, 51--43-04.
